# SDR R7MA33689

- Difficulty date: July 10, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- Engine: Tmeca ARRIEL1B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248770
- Part serial: C103B
- Condition: Worn
- Location: Engine
- Part time: 4,377 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCESSIVE SPLINE WEAR.
